# SDR SA05046

- Difficulty date: April 23, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A321-211
- Aircraft serial: 1065
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LAX  FLT 1 EN-ROUTE PIT TO LAX, DURING APROACH, THE LANDING GEAR DID NOT INDICATE DOWN AND LOCKED.  THE FLT PERFORMED A GO-AROUND, AND THEN MANUALLY EXTENDED THE LANDING GEAR.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED TROUBLESHOOTING PROCEDURES AND CYCLED THE LANDING GEAR NUMEROUS TIMES.  THE PROBLEM COULD NOT BE DUPLICATED.  THE MANUAL EXTENSION HANDLE WAS RESET.  AIRCRAFT OK FOR SERVICE.
